Research ArticleOpen accessIn the abstractError Free Iterative Morphological Decomposition Algorithm for Shape RepresentationV. Vijaya Kumar, A. Srikrishna, G. Hemantha KumarJournal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 7,524 accessesView PDFCite
61 articles for “Generalized Function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractDynamic Analysis of Structures Using Neural NetworksN. Ahmadi, R. Kamyab Moghadas, A. LavaeiAmerican Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,156 accessesView PDFCite
Research ArticleOpen accessIn the abstractWeyl's Type Theorems for Quasi-Class A OperatorsM.H.M. Rashid, M.S.M. Noorani, A.S. SaariJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,224 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Integer Programming Formulations of the Generalized Travelling Salesman ProblemPetrica C. PopAmerican Journal of Applied Sciences, Vol. 4, Issue 11 · 30 Nov 2007 · 7,204 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralized Cauchy's Models and Generalized IntegralsSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 6,661 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,737 accessesView PDFCite
Research ArticleOpen accessIn the abstractExtension to Sufficient Optimality Conditions in Complex ProgrammingE. A. Youness, M. E. ElbrolosyJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,249 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,918 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssociation Between Particulate Matter (PM10) Exposure and Cardiorespiratory Hospital Admissions: A Time Series AnalysisNur Nabila Abd Rahim, Abqariyah Yahya, Wan Rozita Wan MahiyuddinAmerican Journal of Environmental Sciences, Vol. 17, Issue 2 · 27 May 2021 · 6,921 accessesView PDFCite
Research ArticleOpen accessIn the abstractExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,942 accessesView PDFCite